Its good that your ALT is dropping. However, we do know that in clinical studies of people receiving TDF/TAF in combination with pegIFN in people with HBV/HDV co-infection that ALT flares can occur during therapy so this may happen in the future. It is IMPORTANT to note that your doctor should also be testing for other markers of liver function (these are called bilirubin, albumin and INR) and in the cases of these ALT flares, the liver function was actually normal, indicating that the ALT flare was a sign of the immune system clearing infected cells from the liver (which is a good thing).
Regarding your HBV RNA and fibroscan data, can you confirm the following:
- Your liver stiffness measurements (fiboscan) were all performed using a fibroscan machine?
- You HDV RNA viral load test results are reported in the same units (e.g. IU/mL or copies / mL).
- Do you have a recent test result of your HBsAg level?